# SDR SWAA2013011711519

- Difficulty date: January 15, 2013
- Submitted: January 17, 2013
- Operation: Air carrier
- Aircraft: N904WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36616
- Aircraft time: 18,005 hours, 10,746 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: D71702030
- Part serial: 33415
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT GALLEY, LOWER LEFT EMERGENCY EXIT SIGN & RT OVERDOOR EMERGENCY EXIT SIGN WILL NOT ILLUMINATE.  REMOVED AND REPLACED AFT LEFT CHARGER ASSY IAW MM POS A/LH TAG NO. P/N OFF/ON D717-02-030 S/N OFF 33415  S/N ON  NSN
